Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A nonstandard resonance problem for ordinary differential equations


Author: Shair Ahmad
Journal: Trans. Amer. Math. Soc. 323 (1991), 857-875
MSC: Primary 34C11; Secondary 34A34
DOI: https://doi.org/10.1090/S0002-9947-1991-1010407-9
MathSciNet review: 1010407
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are established for the existence of bounded solutions for a class of second order differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C11, 34A34

Retrieve articles in all journals with MSC: 34C11, 34A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1010407-9
Article copyright: © Copyright 1991 American Mathematical Society